# SDR SWAA2023071176370

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 56,981 hours, 34,027 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FOUR DOOR LINER ASSIST HANDLES ARE LOOSE.<[01] RESECURED ALL FOUR DOOR LINER ASSIST HANDLE IAW AMM-25-99-99-SWA-001 PAGE 6 STEP B ITEM (C);[02] VERIFIED ITEM 1. AUDITED.
